About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 120192, 16 pages
http://dx.doi.org/10.1155/2012/120192
Research Article

Asymptotic Solutions of Singular Perturbed Problems with an Instable Spectrum of the Limiting Operator

Department of Mathematics, A. Yasawi International Kazakh-Turkish University, Turkestan 161200, Kazakhstan

Received 2 March 2012; Accepted 3 April 2012

Academic Editor: Allaberen Ashyralyev

Copyright © 2012 Burkhan T. Kalimbetov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Burkhan T. Kalimbetov, Marat A. Temirbekov, and Zhanibek O. Khabibullayev, “Asymptotic Solutions of Singular Perturbed Problems with an Instable Spectrum of the Limiting Operator,” Abstract and Applied Analysis, vol. 2012, Article ID 120192, 16 pages, 2012. doi:10.1155/2012/120192